MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37612
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that right chest battery is depleting quickly.Within two days after charging to 100%, patient programmer indicated ¿low battery¿.Patient denies falling or hitting dbs system components and stated no change in dystonia symptoms. will interrogate device on friday, feb.27, 2026, and check impedances and battery recharge data.
 
Event or Problem Description
Additional information received from rep indicating that the cause of the rapid battery depletion is unknown.What the session report says and what the patient is reporting is in conflict.The patient texted rep with his complaint on monday, (b)(6) 2026, stating that the night prior, (b)(6) 2026, he charged his right chest dbs device to 100% and the next day it was reading, ¿low battery¿.The interrogation only shows recharging on (b)(6) 2026, which device was charged from 75% to 100% and the next recharge was on (b)(6) 2026, which device started at 25% and charged to 100% over 3.22 hours.I believe his device would have depleted if not charged for 10 days.With suspected rapid depletion, rep ran electrode impedances and also ran them with stress on the system (palpated on device, palpated on device/ext connection, had patient turn his head to the right and hold and to the left and hold).No differences in impedance values were present with any of these scenarios.Patient reports no falls and symptoms control has been consistent and good.Repo rted ¿rapid battery depletion¿ has not occurred since the dates above.Rep repeats previously reported information including inconsistent recharging diary and notes that settings are really high currently and patient should have to charge every 3-4 days normally.
 
Additional Manufacturer Narrative

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24442878
Report Number3004209178-2026-03250
Device Sequence Number18705871
Product Code MHY
UDI-Device Identifier00763000100360
UDI-Public(01)00763000100360(17)210428
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
H020007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2021
Device Model Number37612
Device Catalogue Number37612
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer02/27/2026
06/18/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date03/02/2026
06/26/2026
Date Device Manufactured06/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexMale